MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id#(b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoviewhempro vh-3500 plastic tip on jaws partially detached from the metal.Nothing detached from the jaws.Upon discovering the device was removed.A new device was opened to complete the procedure.There was no procedural delay.There was no patient harm.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).Updated sections: b-4, g-3, g-6, h-2, h-3,h-6, h-11.The device was returned to the factory for evaluation on 08/02/2024.An investigation was conducted on 08/20/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.The gray silicone insulation on the hot jaw was observed to be intact.The heater wire was observed to be intact with no visual defects observed.The tip of the cold jaw was observed to be peeled back, exposing the cold metal jaw tip.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "peeled; delaminated; jaw" was confirmed.A lot history record review was completed for lots 3000399341, 3000381049, and 3000381287 the last 3 lots shipped to the account prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the last 3 lots shipped to the account.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key19982957
Report Number2242352-2024-00926
Device Sequence Number2736327
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight98 KG